# SDR SWIA2020031049114

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PRESSURE FLOOR BEAM STRAP CORROSION FS559.00 RBL 27 AND OUTBD (MARKED)  (C CHECK) RO 3/7/2020    REMOVED CORROSION FROM PRESSURE FLOOR BEAM STRAP FS559.00 RBL 27 AND OUTBD. IAW CRJ 200 SRM. STRAP ORIGINAL MATERIAL THICKNESS =.050 IN., MATERIAL LEFT AFTER BLENDING = .030 IN., MATERIAL TAKEN = .020 IN., MAX ALLOWABLE DAMAGE 10% OF THICKNESS = .005 IN. PER REF: CRJ200 SRM STRAP IS FOUND TO BE OUT OF LIMITS.   REMOVED AND REPLACED PRESSURE FLOOR BEAM STRAP REF CRJ200 SRM AND BOMBARDIER DWG PRESSURE LEAK CHECKS GOOD.
